Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

YIPPEEE!

(1 Post)
Fran1 Mon 01-Aug-05 10:14:59

I think i am evidence that the depo provera DOES cause weight gain.

some of you may have read my fretting posts in the past. Having been on the injection since dd was born (now 2.5) my weight crept up (despite dropping to pre-pregnancy weight straight after birth.) so in november had last injection ever as a) worried about weight gain and b) wanted to try for more children.

Periods have not returned, so went to doc about that and my hideous weight gain, and also i was sweating lots. Blood tests showed i was missing a hormone so doc gave me a contraception pill to take for three months to try and kick start my hormones.

I thought that seemed an odd thing to do, but giving it a go anyway.

Just coming to the end of first pack and weighed myself for the first time in a month and i have lost half a stone!!

I don't know why, lifestyle hasn't changed at all still indulge in the odd choc bar etc. The pill is supposed to cause weight gain also.

I can only assume the effects of the injection are finally wearing off yippeeee!

Now all i need is a period

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: